Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Transition Manifolds of Complex Metastable Systems

Title data

Bittracher, Andreas ; Koltai, Peter ; Klus, Stefan ; Banisch, Ralf ; Dellnitz, Michael ; Schütte, Christof:
Transition Manifolds of Complex Metastable Systems.
In: Journal of Nonlinear Science. Vol. 28 (2018) . - pp. 471-512.
ISSN 1432-1467
DOI: https://doi.org/10.1007/s00332-017-9415-0

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data > Chair Dynamical Systems and Data - Univ.-Prof. Dr. Peter Koltai
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Dynamical Systems and Data
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Dec 2022 09:00
Last Modified: 15 Aug 2023 13:25
URI: https://eref.uni-bayreuth.de/id/eprint/73124